# SDR CA150824006

- Difficulty date: August 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,859 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7197 · Powerplant System Wiring
- Part: Diode
- Part number: MWSD20E1
- Condition: Burned
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK, FLIGHT CREW REPORTED AN INDICATION PROBLEM WITH THE RIGHT ENGINE FUEL EMERGENCY SHUT-OFF VALVE. DURING TROUBLESHOOTING, DIODE 2822-CR3 LOCATED AFT OF THE RIGHT WING REAR SPAR WAS FOUND BURNT. OVERHEAT DAMAGE WAS ALSO NOTICED ON DIODE 2822-CR4 AND ADJACENT WIRES, SEE ATTACHED PICTURES. DIODES WERE REPLACED, ELECTRICAL WIRES REPAIRED AND SYSTEM TESTED SERVICEABLE BEFORE RETURNING THE AIRCRAFT TO SERVICE.
